# SDR 2007UALA01950

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 55,555 hours, 18,916 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT ROWS 5-8 & EXIT LIGHTS OVERWING DOORS.    [06-22-07]  REPLACED THE BATTERY ON BATTERY EMERG BATTERY CHARGER M10567 & OPS CHECK OK.
